Avatar universal
Really worried
I have a bunch of symptoms that im afraid may indicate something serious. blotchy rash on my neck, chest palms and groin; loss of sensation  and discoloration of my penis; cold sweats; constipation and difficulty urinating w no pain involved. I've had a sinus infection and ear infection for sometime now but just started taking biaxin yesterday. Not much improvement..could I have some kidney or liver issues due to years of cocaine abuse?
Cancel
13 Answers
Page 1 of 1
1331115 tn?1401672466
Did you have the rash prior to taking the biaxin? You should talk to your doctor as you may be allergic to this med.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Have you had all those symptoms for as long as you've had the sinus infection or longer?  Are you still abusing cocaine?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Yes still abusing. No I haven't had all the symptoms since the sinus infection. The loss of sensation/ discoloration started yesterday. The rash started two days ago, I assumed it was associated with the infection. The difficulty urinating and constipation started yesterday as well. also have a cold sore on my lip that started tuesday am.  Haven't had any sexual partners in two years.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I doubt it's the biaxin. The rash was there a day before I started taking that
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
To me, the biggest concern is the loss of sensation and discoloration...it almost sounds like a problem with blood flow/circulation. Do you have any groin pain?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
My biggest concern too! But, no pain involved at all. Just discomfort/ pressure . Almost feels like bloating or gas. It's not that dis colored,but I've noticed it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Well, Id get that checked right away, you know? Between that and the difficult urination it just doesn't sound good...Do you by any chance take Sudafed or anything like that? Or Benadryl?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I've been taking Benadryl for the rash going on three or four days now. Pretty regularly
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
It could be from the Benadryl...If you don't improve you'll get this looked at right?

But, if you're thinking this is an STD, I doubt it.  I'm really thinking its the Benadryl because it affects that system...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Oh most definitely. I was just trying to gauge how urgent it might be. If I don't have some improvement by tomorrow ill see my doctor. It's curious though because I didn't see the urination/constipation problem on the warnings/ side effects/ overdose section of the Benadryl box. Thanks so much for the insight it's really helped. I'll keep you posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Okay. Great.  It's either the sympathetic or the parasympathetic system that's affected by Benadryl and that presents with similar symptoms...try to relax for tonight and if you decide to leave the coke...well be here!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks. I'm gonna take you up on that. I went through an out patient program last year  and made it 7 months. But life happened and I fell hard. Trying to get back on track.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Well, stick around here...it's a nice place; a lot of support, shared stories,etc..

Scroll through and read the different threads...You can do this again...!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1470329434
Blank
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
3197167 tn?1348972206
Blank
Avatar universal
Blank
los angeles, CA